# SDR SWAA075591

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 55,816 hours, 55,893 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482817
- Part serial: 9313
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WOULD NOT REMAIN UP ON INITIAL RETRACTION.  SECOND ATTEMPT GEAR STAYED UP.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
